Side Effect - A bit over 3 weeks since starting lexapro 10 mg , my depression and anxiety has gotten
Added 14 Mar 2015:
Anxiety anx depression has gotten worse is this normal? How long will it last?
This is common, takes 2-3 weeks for some folks, 4-6 for others, whatever you do, do not mess with the dose in any way during this adjustment. When you hit 5 weeks, if there is literally no change at all, see your Dr and do not increase the dose or this will get worse. Get weaned off over a 2-3 week period then try something else, just be prepared for the adjustment to the new med to take the same amount of time and have the same unfortunate affect as it adapts.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Nov 2017 • 2 answers
Updated 22 Jun 2013 • 1 answer
Updated 21 Jan 2017 • 4 answers
Updated 31 Mar 2018 • 2 answers
Updated 18 Aug 2018 • 2 answers